Juvederm for Tear Troughs
Hello and thank you for the question.
The description of your tear trough as a consequence of Juvederm injection is not typical. It would be helpful to know how far out from the procedure you are. In general, mild lumpiness can be massaged out in the early stages of treatment. However, if this is longstanding sequelae (greater than 2 weeks), I would be concerned this is a result of poor injection technique and may require the use of hyaluronidase to correct it. I would confer with your treating clinician for an evaluation and management plan.
Glenn Vallecillos, M.D., F.A.C.S.
Lumpiness from Juvederm is usually correctable with hyaluronidase.
Lumpiness from Juvederm is usually correctable with hyaluronidase. This is a procedure that any experienced dermatologic surgeon can do.
Juvaderm and Hyaluronic acid can leave swelling that can be reduced with massage and with injections of hyaluronidase
Juvaderm and Hyaluronic acid can leave swelling that can be reduced with massage and with injections of hyaluronidase.
You can massage it. It will often get better and it can also be there for years. If it’s not going away, it can be dissolved with hyaluronidase.
Visible bumps after Juvederm under eyes
If you can see a lump after you have had Juvederm injected under your eyes, there could be several reasons. It may have been injected too high in the skin. The skin here is very thin and injections should be performed to place the product under the muscle, along the bone. There may have been too much product injected. Or you may have swelling that is lasting a little longer than average. If enough time has gone by that you can assume the swelling is gone, you should return to your doctor. Usually small lumps can be smoothed away with a little light pressure and massage. That would enable you to maintain the filling effect that you wanted in the first place while getting rid of the lump. Treatment with hyaluronidase is always an option to dissolve the filler, but I always prefer to try massage first.
Juvederm for tear trough of the lower eyelid skin injections
Usually when fillers are injected in this off-label use, there is less chance of developing nodules and visible bumps when the Juvederm or REstylane is injected underneath the muscle. The skin here is too thin and a filler above the muscle could be more visible than desired. You may be seeing the effect of the threading of the implanted filler along the track it was laid. If light casts very noticable shadows, you may want the filler expressed through tiny insertion sites or consider dissolving the filler with hyaluronidase.
Generally, if you can feel the Juvederm after one day, it is too concentrated. A little firm massage should dissipate the filler and improve the appearance. If this is unsuccessful, the filler can be dissolved.
Best Way to Take Care of Excess Juvederm in Lower Eye Lid Hollow
"Rope-like" is not a good adjective when describing the lower eye lid hollow. We prefer Restylane in the lower eye lid hollow as it is less hydrophilic (attracting water to it), and has less tendency to swell in this delicate and unforgiving area. You should be sure that your injecting physician is well experienced in this area, and discuss whether the "rope" should be injected with hyaluronidase to attempt to remove it. Good luck and be well.
Contour Irregularities following Juvederm
If is important to know how recently the injections were placed. If they were very recent a degree of swelling and induration is common in the injected area. These issues can be improved with gentle massage. If these irregularities persist after some time, it is probably due to incorrect injection of the filler. In the periorbital area these filler materials have to be injected deep, due to the thin nature of the lower eyelid skin. When injected to superficially, a "sausage-like" deformity can be present. Fortunate for you that it was juvederm, and it can be reversed with hyaluronidase injection. Good Luck.....Dr. Corrado
There is a Rope Looking Line from Juviderm in my Eye Hollow - Will It Soften and When?
When were you injected? Has all the swelling gone away already? If so, the best options for you are to have the area massaged by your physician to achieve the result that you want. If that doesn't work, then hyaluronic acid (Juvederm) can be dissolved by hyaluronidase.